Export: Categorical Structures in Non-Commutative Measure Theory.

García Mazarío, Francisco and Morales, Pedro (2013). Categorical Structures in Non-Commutative Measure Theory.. "Surveys in Mathematics and Mathematical Sciences", v. 3 (n. 1); pp. 1-43. ISSN 2277-551X.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM